skip to main content
Show Results with:

Results 1 - 10 of 35  for Everything in this catalogue

results 1 2 3 4 next page
Refined by: subject: Mathematics remove additional feature: Abstract remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

Regularity of digits and significant digits of random variables

Hill, T. P.; Schurger, K.

Stochastic processes and their applications. VOL 115; NUMBER 10, ; 2005, 1723-1743 -- Elsevier Science B.V., Amsterdam. (pages 1723-1743) -- 2005

Online access

2
Material Type:
Article
Add to My workspace

General formulae for interacting spherical nanoparticles and fullerenes

Lee, R. K.; Hill, J. M.

Journal of mathematical chemistry. VOL 50; NUMBER 5, ; 2012, 1289-1303 -- Springer Science + Business Media Part: Part 5; (pages 1289-1303) -- 2012

Online access

3
Material Type:
Article
Add to My workspace

Asymmetrical oscillatory motion of atoms and fullerenes through open single-walled carbon nanocones

Lee, R. K.; Cox, B. J.; Hill, J. M.

Quarterly journal of mechanics and applied mathematics. VOL 64; NUMBER 4, ; 2011, 441-453 -- Oxford University Press Part: Part 4; (pages 441-453) -- 2011

Online access

4
Material Type:
Article
Add to My workspace

New stress and velocity fields for highly frictional granular materials

McCue, S. W.; Johnpillai, I. K.; Hill, J. M.

IMA journal of applied mathematics. VOL 70; NUMBER 1, ; 2005, 92-118 -- Oxford University Press Part: Part 1; (pages 92-118) -- 2005

Online access

5
Material Type:
Article
Add to My workspace

On the stability and uniqueness of the flow of a fluid through a porous medium

Hill, A. A.; Rajagopal, K. R.; Vergori, L.

Zeitschrift für angewandte Mathematik und Physik. VOL 67; NUMBER 3, ; 2016, 1-12 -- Springer Science + Business Media (pages 1-12) -- 2016

Check library holdings

6
Material Type:
Article
Add to My workspace

Symmetry analysis for uniaxial compression of a hypoplastic granular material

McCue, S. W.; Johnpillai, I. K.; Hill, J. M.

Zeitschrift für angewandte Mathematik und Physik. VOL 56; NUMBER 6, ; 2005, 1061-1083 (pages 1061-1083) -- 2005

Online access

7
Material Type:
Article
Add to My workspace

Lie group symmetry analysis for granular media stress equations

Johnpillai, I. K.; McCue, S. W.; Hill, J. M.

Journal of mathematical analysis and applications. VOL 301; NUMBER 1, ; 2005, 135-157 -- Elsevier Science B.V., Amsterdam (pages 135-157) -- 2005

Online access

8
Material Type:
Article
Add to My workspace

Silicon nanotubes with distinct bond lengths

Lee, R. K.; Cox, B. J.; Hill, J. M.

Journal of mathematical chemistry. VOL 47; NUMBER 2, ; 2010, 569-589 -- Springer Science + Business Media (pages 569-589) -- 2010

Online access

9
Material Type:
Article
Add to My workspace

Scale-Distortion Inequalities for Mantissas of Finite Data Sets

Berger, A.; Hill, T. P.; Morrison, K. E.

Journal of theoretical probability. VOL 21; NUMBER 1, ; 2008, 97-117 -- Springer Science + Business Media (pages 97-117) -- 2008

Online access

10
Material Type:
Article
Add to My workspace

Tom40 forms the hydrophilic channel of the mitochondrial import pore for preproteins

Hill, K. et al.

MACMILLAN MAGAZINES LTD (pages 516-520) -- 1998

Check library holdings

Results 1 - 10 of 35  for Everything in this catalogue

results 1 2 3 4 next page

Refine Search Results

Refine my results

Access Options 

  1. Purchase a copy  (33)
  2. Online: Reading Room only  (21)
  3. Request to Reading Room  (12)
  4. Refine further open sub menu

Creation date 

From To
  1. Before1998  (5)
  2. 1998To2006  (10)
  3. 2007To2009  (3)
  4. 2010To2013  (8)
  5. After 2013  (9)
  6. Refine further open sub menu

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Hill, J. M.
  2. Lee, R. K.
  3. Hill, A. F.
  4. McCue, S. W.
  5. Cox, B. J.

on this subject:

  1. Life sciences

Searching Remote Databases, Please Wait